# SDR ASAA0640456

- Difficulty date: April 17, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 27,222 hours, 14,775 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Component part number: 65C339503
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOORBEAM CORRODED AROUND NUTPLATE HOLES.  REMOVED COMPLETE UPPER TEE HORIZONTAL FLANGE FABRICATED AND INSTALLED UPPER TEE SPLICE ANGLES STRAPS FILLERS AND SHEAR TIES IAW ASA EA 5310 02615.
